# SDR R61A2022110300684

- Difficulty date: October 9, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 41,628 hours, 31,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER SKIN PANEL HAS A SUSPECTED CRACK OUTBOARD OF THE SPLICE AT RIB 4 AS MARKED. REPAIRED RH WING LOWER SKIN CRACK OUTBOARD OF SPLICE AT RIB 4 IAW ETD2022-170-031142.ACCOMPLISHED
